A generalization of Hartman’s linearization theorem. (English) Zbl 0272.34056


34A30 Linear ordinary differential equations and systems
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
Full Text: DOI


[1] Hartman, P, Ordinary differential equations, (1964), John Wiley New York · Zbl 0125.32102
[2] Grobman, D.M, The topological classification of the vicinity of a singular point in n-dimensional space, Math. USSR-sb., 56, 77-94, (1962) · Zbl 0142.34402
[3] Pugh, C, On a theorem of P. hartman, Amer. J. math., 91, 363-367, (1969) · Zbl 0197.20701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.